# SDR 2A6R2025010672306

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N877CR
- Make and model: Urocop EC135T2
- Aircraft serial: 0625
- Aircraft time: 7,274 hours, 24,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: L533M1017266
- Condition: Cracked
- Location: Zone 200
- Part time: 7,274 hours, 24,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, CRACK DAMAGE WAS DISCOVERED ON THE TRANSMISSION DECK ROOF ANGLE (PN:  L533M1017266).  THE CRACK WAS LESS THAN 3.25” IN LENGTH AND FIT THE CRITERIA AND APPLICABILITY FOR THE GENERIC AIRBUS REPAIR DESIGN APPROVAL SHEET AHI-135-53-061-20, ISSUE A DATED 02 DEC 2020.  THE REPAIR WAS CARRIED OUT PER THIS GUIDANCE WITHOUT DEVIATION.
